# SDR CALA2022080801984

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146N5318
- Condition: Corroded
- Location: Sta 1718
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0579) CABIN FLOOR STRUCTURE AT STATION 1718 HAS CORROSION UNDER DRIP RAIL IN SEVERAL AREAS.   DOT: E979  TRANSCRIBED FROM HAECO GSO NR 9285003. REPAIRED DECK PLATE AT STA 1718 IAW UNITED EC/RA 5364-01101. REM OVED DOT. HAECO GSO MECH V932675  QC315
